Repositorio de producción científica de la Universidad de Sevilla

Komlós' Theorem and the Fixed Point Property for affine mappings

 

Advanced Search
 
Opened Access Komlós' Theorem and the Fixed Point Property for affine mappings
Cites

Show item statistics
Icon
Export to
Author: Domínguez Benavides, Tomás
Japón Pineda, María de los Ángeles
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2018-12
Published in: Proceedings of the American Mathematical Society, 146 (12), 5311-5322.
Document type: Article
Abstract: Assume that X is a Banach space of measurable functions for which Koml´os’ Theorem holds. We associate to any closed convex bounded subset C of X a coefficient t(C) which attains its minimum value when C is closed for the topology of convergence in ...
[See more]
Size: 155.7Kb
Format: PDF

URI: https://hdl.handle.net/11441/81111

DOI: 10.1090/proc/14201

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)